Raven Is Undergoing Vasodilator Therapy To Treat Chronic Heart Failure She Often

Raven is undergoing vasodilator therapy to treat chronic heart failure. She often feels nauseous and experiences headache. Her doctor switches her to a different drug hoping that the adverse effects would disappear. However, immediately after the initial administration of the drug, Raven presents with allergic reaction symptoms that resemble angioedema. Which of the following drugs was Raven most likely switched to?

Select one:

a. Benazepril

b. Candesartan

c. Isosorbide dinitrate

d. Nitroglycerine

The excitation and contraction of the heart begins with the:

Select one:

a. contraction of the right side of the heart followed by the contraction of the left side.

b. contraction of the left side of the heart followed by the contraction of the right side.

c. contraction of both ventricles followed by the contraction of both atria.

d. contraction of both atria followed by the contraction of both ventricles.

"Order a similar paper and get 100% plagiarism free, professional written paper now!"

Order Now